# SDR 04UALA01181

- Difficulty date: December 2, 2004
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 28,759 hours, 11,170 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: A8492
- Condition: Unserviceable
- Location: Door 2 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF DOOR TWO LEFT SLIDE THE MOORING LINE WAS FOUND TO BE PACKED IN BETWEEN GIRT HALVES.  THE INFLATION CABLE WAS NOT RUN IN CABLE GUIDE BUT RUN THROUGH LACING GROMMET INSTEAD,  THE SLIDE WAS FOLDED INSTEAD OF ROLLED AND WAS PACKED OVER BOTTLE AND ASPIRATOR. SUPPLEMENTAL DATA UPDATE OVERHAULED SLIDE AND REPACKED CORRECTLY.
